# SDR ASOA20140722081

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 34,021 hours, 26,021 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Start Valve
- Part number: 4950899
- Part serial: 1591
- Condition: Faulty
- Location: Apu
- Part time: 752 hours, 1,206 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ON CLIMB OUT OF STL, AFTER SWITCHING TO ENGINE BLEEDS THEY NOTICED A STRONG ODOR SIMILAR TO "BURNED FIREWORKS".  MX PERFORMED A GENERAL VISUAL INSPECTION OF NR 1 PACK SYS, PERFORMED HIGH POWER RUNS, AND PERFORMED A VISUAL INSPECTION OF THE RECIRCULATED FANS AND AIR CONDITIONING DUCTS IN CABIN. NO DEFECTS NOTED.  R & R THE APU ANTI-SURGE VALVE WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
